# SDR 98ZZZX1458

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N520SS
- Make and model: Diamon DA20-A1
- Aircraft serial: 10075
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Control Cable
- Part number: 207100051C
- Condition: Failed
- Location: Tachometer
- Part time: 584 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RUN-UP PRIOR TO TAKEOFF, TACH WENT TO ZERO.  FOUND THAT CABLE END SWAGE/NUT ON TACH INDICATOR END HAD PULLED OFF THE CABLE HOUSING.  NEITHER CABLE END WAS SWAGED TIGHT TO CABLE OUTER SHEATH.  NEW CABLE INSTALLED.  NEW CABLE APPEARED TO BE SWAGED THE SAME AMOUNT.  SUGGEST A TIGHTER SWAGE IF CABLE SHEATH WILL ALLOW IT.
